# SDR ABXA080014

- Difficulty date: December 11, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,444 hours, 44,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 992348489
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AND INTERCOSTAL ATTACH CLIP WERE BROKEN AND CRACKED AT FS 180, LEFT BUTT LINE 22.  REPAIRED FLOORBEAM AND INTERCOSTAL ATTACH CLIP IAW DC9 SRM 53-01, FIGURE 2, SHEET 3.
